Bipolar Disorder Community
Uppers or downers
About This Community:

Bipolar Disorder is also known as "Manic Depressive Disorder". This forum is for questions and support for people with, or for loved ones of people with Bipolar Disorder. The forum covers topics ranging from Aggressive Behavior, Affect on friends and Family, Alcohol and Drug Abuse, Appetite Changes, Chronic Pain, Denial, Depression, Difficulty Concentrating, Euphoria, Guilt, Manic Depression, Medications, Mood Swings, Poor Judgment, and Sleep Disorders

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Uppers or downers

I got a good one for you'll Benn diagnosed with Bi-polar for like 8 yrs but was steady on Lyrica and an anti-depresssent, Prestiq. Well then I had to go back on Suboxone to withdrawel from Lortab. Which worked but in the mean time I got hooked up on the Klonopin lets just say (alot) in one day. So I had a doc app. n even though Im 25 yrs old my mother wanted to go because I had been sluuring my words so much n compulsivly shopping n all this other crazy ****. So my doc gave mr a **** test right then an there n I couldnt pee any way. n had just smoked the day before so I said f -it. I told him I had took a Klonopin but got it froma chick at college n wasnt addicted or anything. So he let it go n started me on zyprexa for bi-polar instead of the Lyrica which Ive been on for 3 yrs. So Ive been tryin to get off the Lyrica n start feelin the sweats n chills n I just dont even know anymore.  So pretty much Im taking Prestiq,  Lyrica, and now Zyprexa which he just started me on, my Suboxone n Klonopin. Now what the hell should I doIM A MESS?
Related Discussions
Avatar_f_tn
i think you should have been truthful about the klonopin with the dr.  By the way, why lyrica? Must be another med with the same name. Here in the states it's used for nerve pain and restless leg syndrome, not BP.  wean you off. You need to tell him about the  No doubt about it, you will go thru hell for awhile until the zyrexa kicks in and your system adjusts. You should know that self medicating or using recreational drugs is bad news for us BP's. Please come clean and talk to someone about the klonopin and have them help you get off. hang in there, it's bad now but will get better soon. You may also need a mood stabilizer for your mania. Good Luck
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Bipolar Disorder Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Mood Disorders Answerers
585414_tn?1288944902
Blank
ILADVOCATE
NY
1551327_tn?1414146344
Blank
Bubulous
Tompkinsville, KY
Avatar_m_tn
Blank
Kermit the Hermit
Lost My Mind & House, IL
3092482_tn?1412261602
Blank
weaver71
Other
7486852_tn?1410355784
Blank
JessieJ21
Jackson , MI
1530171_tn?1362547225
Blank
TheLightSeeker
London, ON